We consider the following class of nonlinear elliptic equations, where q > 1 and A is a positive C 1(0,1] function which is regularly varying at zero with index v in (2-N,2). We prove that all isolated singularities at zero for the positive solutions are removable if and only if Φ ∉ Lq(B_1(0)), where Φ denotes the fundamental solution of -div (A({pipe}x{pipe})∇ u)=δ0 in D'(B_1(0)) and δ0 is the Dirac mass at 0. Moreover, we give a complete classification of the behaviour near zero of all positive solutions in the more delicate case that Φ ∈ Lq(B1(0)). We also establish the existence of positive solutions in all the categories of such a classification. Our results apply in particular to the model case A({pipe}x{pipe})={pipe}x{pipe}θ with θ ∈ (2-N,2). © 2012 Springer-Verlag Berlin Heidelberg.

Brandolini B., Chiacchio F., Cirstea F.C., & Trombetti C. (2013). Local behaviour of singular solutions for nonlinear elliptic equations in divergence form. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 48(3-4), 367-393 [10.1007/s00526-012-0554-8].

Local behaviour of singular solutions for nonlinear elliptic equations in divergence form

Brandolini B.;
2013

Abstract

We consider the following class of nonlinear elliptic equations, where q > 1 and A is a positive C 1(0,1] function which is regularly varying at zero with index v in (2-N,2). We prove that all isolated singularities at zero for the positive solutions are removable if and only if Φ ∉ Lq(B_1(0)), where Φ denotes the fundamental solution of -div (A({pipe}x{pipe})∇ u)=δ0 in D'(B_1(0)) and δ0 is the Dirac mass at 0. Moreover, we give a complete classification of the behaviour near zero of all positive solutions in the more delicate case that Φ ∈ Lq(B1(0)). We also establish the existence of positive solutions in all the categories of such a classification. Our results apply in particular to the model case A({pipe}x{pipe})={pipe}x{pipe}θ with θ ∈ (2-N,2). © 2012 Springer-Verlag Berlin Heidelberg.
Settore MAT/05 - Analisi Matematica
Brandolini B., Chiacchio F., Cirstea F.C., & Trombetti C. (2013). Local behaviour of singular solutions for nonlinear elliptic equations in divergence form. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 48(3-4), 367-393 [10.1007/s00526-012-0554-8].
File in questo prodotto:
File Dimensione Formato  
CalcVar(2013).pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 392.35 kB
Formato Adobe PDF
392.35 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/494007
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 11
  • ???jsp.display-item.citation.isi??? 11
social impact